ITEM METADATA RECORD
Title: On 2-quasi-umbilical hypersurfaces in conformally flat spaces
Authors: Deszcz, R ×
Verstraelen, Leopold
Yaprak, S #
Issue Date: 1998
Publisher: Akademiai kiado
Series Title: Acta mathematica hungarica vol:78 issue:1-2 pages:45-57
Abstract: The main result of this paper states that any a-quasi-umbilical hypersurface of a semi-Riemannian conformally hat space is a manifold with pseudosymmetric Weyl tensor.
ISSN: 0236-5294
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science